# SDR AALA202205235201

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A300*
- Aircraft serial: 5704
- Aircraft time: 23,551 hours, 11,206 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Dragging
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WONT OPEN AND CLOSE DRAGS ON BOTTOM. RE-SECURED LAVATORY DOOR TO FRAME AS REQUIRED.
